Search

Start a new search
Current filters:
Add filters:
  • Results/Page
  • Sort items by
  • In order
  • Authors/record

Results 11-20 of 83 (Search time: 0.007 seconds).

NO Title, Author(s) (Publication Title, Volume Issue, Page, Issue Date)
11
Pattern formation via mixed interactions for coupled Schrodinger equations under Neumann boundary condition

Byeon, Jaeyoungresearcher; Sato, Yohei; Wang, Zhi-Qiang, JOURNAL OF FIXED POINT THEORY AND APPLICATIONS, v.19, no.1, pp.559 - 583, 2017-03

12
Inviscid traveling waves of monostable nonlinearity

Choi, Sun-Ho; Chung, Jaywan; Kim, Yong-Jungresearcher, APPLIED MATHEMATICS LETTERS, v.71, pp.51 - 58, 2017-09

13
Global Existence and Aggregation in a Keller-Segel Model with Fokker-Planck Diffusion

Yoon, Changwook; Kim, Yong-Jungresearcher, ACTA APPLICANDAE MATHEMATICAE, v.149, no.1, pp.101 - 123, 2017-06

14
A NEW ANALYTICAL MODEL FOR OPTIMIZED COGNITIVE RADIO NETWORKS BASED ON STOCHASTIC GEOMETRY

Lee, Seung Hee; Hwang, Gangukresearcher, JOURNAL OF INDUSTRIAL AND MANAGEMENT OPTIMIZATION, v.13, no.4, pp.1883 - 1899, 2017-10

15
A module structure and a vanishing theorem for cycles with modulus

Krishna, Amalendu; Park, Jinhyunresearcher, MATHEMATICAL RESEARCH LETTERS, v.24, no.4, pp.1147 - 1176, 2017

16
Symmetry breaking bifurcations for an overdetermined boundary value problem on an exterior domain issued from electrodynamics

Morabito, Filipporesearcher, NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, v.158, pp.1 - 22, 2017-07

17
A note on multiple imputation under complex sampling

Kim, Jae Kwangresearcher; Yang, Shu, BIOMETRIKA, v.104, no.1, pp.221 - 228, 2017-03

18
Exact simulation of the wishart multidimensional stochastic volatility model

Kang, Chulmin; Kang, Wanmoresearcher; Lee, Jong Mun, OPERATIONS RESEARCH, v.65, no.5, pp.1190 - 1206, 2017-09

19
COLORFUL THEOREMS FOR STRONG CONVEXITY

Holmsen, Andreas F.researcher; Karasev, Roman, PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, v.145, no.6, pp.2713 - 2726, 2017-06

20
Delay analysis and optimality of the renewal access protocol

Kim, Yunbae; Hwang, Gangukresearcher, ANNALS OF OPERATIONS RESEARCH, v.252, no.1, pp.41 - 62, 2017-05

rss_1.0 rss_2.0 atom_1.0